# SDR SWAA2013100720796

- Difficulty date: September 26, 2013
- Submitted: October 7, 2013
- Operation: Air carrier
- Aircraft: N365SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26576
- Aircraft time: 66,863 hours, 55,957 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE CRACKED BETWEEN BS 790.5 TO BS 791 STRINGER 18L.  REPAIRED SKIN IAW SRM.
